# SDR 0400519933

- Difficulty date: March 25, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- Aircraft time: 80,227 hours, 86,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CRACK IN LONGERON 30 SPLICE FITTING FROM BS 580 TO BS 604. REPAIRED PER EA 99-198614.
